ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Exact computation of a mtrix symmetrizer using para-adic arithmetic

Sen, SK and Jayaram, NR (1980) Exact computation of a mtrix symmetrizer using para-adic arithmetic. In: Journal of the Indian Institute of Science, 62 (7). pp. 117-128.

[img]
Preview
PDF
jiisc_62-7_1-12.pdf - Published Version

Download (298Kb)
Official URL: http://journal.library.iisc.ernet.in/archives.html
Item Type: Journal Article
Additional Information: Copyright of this article belongs to J Indian Institute of science.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 06 Jan 2011 08:56
Last Modified: 02 Nov 2011 05:38
URI: http://eprints.iisc.ernet.in/id/eprint/34800

Actions (login required)

View Item View Item